# SDR DXTA200500682

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 4,465 hours, 3,140 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,119 hours, 2,175 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 9850586001
- Part serial: 0317
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 (LEFT) FUEL LIGHT CAME ON DURING T/O ACCELERATION AT ABOUT 92-95 PERCENT N1, ABORT SPEED WAS BETWEEN 70-80 KTS.  TROUBLESHOT SYSTEM.  VERIFIED FLIGHT SQK.  SWAPPED FUEL BYPASS SWITCHES AND CHANGED BOTH FUEL FILTERS ALL WORK DONE IAW TFE-731 LMM 73-21-02.  OPS CHECKED/ LEAK CHECKED GOOD, MX IAW THE H800XP MM CHAPTER 73-34-11.
